Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

FDA investigating Propecia side effects reports

Filed March 6th, 2012 Joshua Sophy

The Food and Drug Administration is set to begin an investigation into the safety of the hair growth drug Propecia after a growing number of reports have linked it to permanent male sexual dysfunction.

The FDA told Examiner.com that its review is based on the number of adverse reactions reported to a national database that collects that information. The agency has been hesitant to respond to demands that it update the safety label of the top-selling hair regrowth drug to indicate that taking the drug could lead to permanent sexual dysfunction. Current safety labels on the drugs indicate these are possible temporary side effects but those which stop when the drug is stopped.

A recent number of reports indicate these side effects can persist long after a man has stopped taking Propecia (finasteride). Labels for the drug in Europe make these indications and many drug safety advocates wonder why the FDA hasn’t taken action sooner to address this discrepancy.

There is no indication whether the FDA will act to change labels on Propecia to indicate these risks.

Men taking Propecia believe the drug is responsible for permanent erectile dysfunction (ED). It has also been linked to other side effects like decreased libido. Some reports believe Propecia is also responsible for an increased risk of male breast and prostate cancer.

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!